# SDR P5CA9801175

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Loose
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 ENGINE PYLON EXTERNAL SKIN OUTBOARD LOWER HALF SKIRT PANEL HAS NUMEROUS LOOSE AND WORKING FASTENERS. REMOVED AND REPLACED FASTENERS PER 51-10-01.
